# SDR FDEA202101280219

- Difficulty date: January 28, 2021
- Submitted: January 28, 2021
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 35,460 hours, 19,635 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: FXR532B113600000
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO FLOOR PANEL 131QG HAS CRACK.  FABRICATED FLOOR PANEL 131QG ON VTMAE TRAVELER T21/1530182, IAW DWG SRZ-25-005 REV R, CLASSIFIED AS CAT. "A" AND MAJOR REPAIR.
